for any one willing to read since my threads usually get no responses ill give it a chance...
i had a history of drugs over 4 years ago ,cocaine,ketamine.ecstacy ,and after a bad trip on one of them i started to have panic attacks ,the bad trip started good i was happy and then all of sudden i assumed people were making fun of me so i started to have a panic attack and going crazy ....4 years down the line i started to get involved with a female but i wanted more in a relationship then what she did so i lost my mind again and flipped out (this is where my life turned around 360) i was admited to a hospital where i injected with a drug called haldol,after 5 minutes of being injected i thought i had died ,its very hard to explain the only way i can explain it is that i was in a bad dream that i couldnt wake myself out of,i did not know what the world meant,i did not know who people are,and i did not understand my purpose for living, i was paranoid,my heart was racing and i felt like i was dead living in hell burning,the thing about the episode was i didnt feel so much of a shaking heart attack it was more of my mind being trapped and i was in shell shock ,i felt like running in to stuff and hurting my self to escape but i couldnt escape ,all i could really say is 2 things i was frightend and im scared i couldnt say any other words to people,later on the line i was put on medications, klonopin,zyphrexa,lamictal,and its been making me feel depressed and also giving me alot of anger ,where i feel people are talking about me and i attack them,or i would conversate with some one and then after they would leave me i would feel paranoid and in that mental hell again because i keep talling myself they were thinking negative about me ...now i gotten drunk the other night and my body completley froze and i went back to HELL ,where there was no way to escape i was scared and i do not know what life is again and i am starting to forget who people are and im loosing memory,even my family i sometimes forget who they are i dont know what i am or who i am or what my purpose here is for ...im living in hell ,this forum might not be real i could possibly be dead or a expirement.
hey there. I had a stroy quite similar to you. I used drugs for a few yrs anthen had a psychotic episode. Got taken to a psych ward for a night. I think all in all I was off guard for about a year & I even stopped taking the meds after a little while because I wnt & spoke to a doc about how I was feeling like spaceman and that after they did their justice they weren't doing it for me anymore. He agreed and then i stopped.. I did use valiums and temazapans for a whle to calm me down and get me to sleep. My boyfriend was living with me at the time and him being there made things a lot easier. (I hope you have someone there with you. If not I would uggest moving in with somebody, a friend, family memebr ect.) Having someone around is great because when you don't feel too good you can tell them what you're feeling and they can reassure you that what is happening in youhead is not infact reality & not happening in the outside world.
When things get rough. Tell yourself"it's not real. I assure you that it isn't real... You most certainly are alive and I am a witness to that because I have just read and replied to your post.
Things will get better. Go talk to doctors. Did you get a mental health worker to work with you(I did & she was lovely and very helpful)
Giveit time.. You'll be fine & if you ever want to chat to someone that has been there pm me or just reply to this post.
Love Harmony xo
You need to see your doctor. You are not stable right now. Your medications may need to be altered. It sounds like you are experiencing some episodes of psychosis. This needs to be treated with medications. Report these symptoms to your doctor. Tell your doctor about your anxiety as well. Life does not have to be this hard. I encourage you to talk to your doctor. Keep us posted.
i went through so extreme states, that i doubt anybody have experienced in terms of diversity, pain, confusion, memory, terror, and chaos. When i read ur post i felt u were describing something so similar to one aspect of what i did, and still during those 2 years. And it sure happened right after i started taking antipsychotics, but i took atypical ones, except for perphenazine. Now i feel like inexistant. The terror i felt during the last year was to no body to compare it with his, i used to spend weeks, just lied in my bed, not able to move out of my bedroom, because everything, everybody terrified me. I had so severe confusion i couldnt tell who am i, and i couldnt concentrate or plan for anything. My mind was and still desintegrating I suffered like hell. I couldnt trust anyone, but i was not hospitalised because i was terrified of the stigma, and because the idea of being arround people not doing well mentally was as frightening and threatning as a gun pointed to my head. I started loosing week after another my social memory, as well as my identity, like u mentionned i started to forget who actually my mother, my brother, my sister and every member of my family was. I now live like a zombie. And things went so much worse and down the hill, to a point i feel theres no return. this is as much as i can describe things in this post . There are endless states, and problem that i am not sure i can explain anymore, and this what makes me feel like things started to become irreversible.
I know i am too late to reply, like 3 years, i dont know how these things work, if u recieve a note that someone replied to your post, i dont know how ur doing now. But if u learned or did something that made u better, i'd like to know. Thanks.
damn im sorry your going thru all that but this forum is real you are real.
i don't feel like that but sometimes she(the voice) gets me so workd up i feel completely empty and from what my gf tells me i don't know who she is.
you should tell your doctor what your feeling and see if they can change your meds.
also if the drinking does that im sorry to say it as a drinker myself maybe not doing it in excess or at all.
i use to do some drugs but after seeing how she (the voice) reacts and gets i just stopd not for my health or because i didnt like it because i did just it gave her the upper hand and made things so much worse..
i really hope you get thru this